Abstract

We analyze theoretically and generate experimentally two-dimensional nonlinear lattices with periodic phase modulation in a photorefractive medium. The light-induced periodically modulated nonlinear refractive index is highly anisotropic and nonlocal, and it depends on the lattice orientation relative to the crystal axis. We discuss the stability of such induced photonic structures and their guiding properties.

© 2005 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Two-dimensional self-trapped nonlinear photonic lattices

Anton S. Desyatnikov, Nina Sagemerten, Robert Fischer, Bernd Terhalle, Denis Träger, Dragomir N. Neshev, Alexander Dreischuh, Cornelia Denz, Wieslaw Krolikowski, and Yuri S. Kivshar
Opt. Express 14(7) 2851-2863 (2006)

Transverse modulational instability of (2 + 1)-dimensional cnoidal waves in media with cubic nonlinearity

Yaroslav V. Kartashov, Victor A. Aleshkevich, Victor A. Vysloukh, Alexey A. Egorov, and Anna S. Zelenina
J. Opt. Soc. Am. B 20(6) 1273-1284 (2003)

Stable periodic waves supported by competing cubic-quintic nonlinearity

Yaroslav V. Kartashov, Victor A. Vysloukh, Alexey A. Egorov, and Anna S. Zelenina
J. Opt. Soc. Am. B 21(5) 982-988 (2004)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (4)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription